Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2017 | Journal Article | IST-REx-ID: 1208 |
P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4. Wiley-Blackwell, pp. 1269–1292, 2017.View | DOI | Download Submitted Version (ext.)
2017 | Journal Article | IST-REx-ID: 1211 |
N. B. Budanur and P. Cvitanović, “Unstable manifolds of relative periodic orbits in the symmetry reduced state space of the Kuramoto–Sivashinsky system,” Journal of Statistical Physics, vol. 167, no. 3–4. Springer, pp. 636–655, 2017.View | Files available | DOI
2017 | Journal Article | IST-REx-ID: 1228 |
U. Sauerzopf et al., “Are reprogrammed cells a useful tool for studying dopamine dysfunction in psychotic disorders? A review of the current evidence,” European Journal of Neuroscience, vol. 45, no. 1. Wiley-Blackwell, pp. 45–57, 2017.View | Files available | DOI
2017 | Journal Article | IST-REx-ID: 123 |
S. R. Waitukaitis, A. Zuiderwijk, A. Souslov, C. Coulais, and M. Van Hecke, “Coupling the Leidenfrost effect and elastic deformations to power sustained bouncing,” Nature Physics, vol. 13, no. 11. Nature Publishing Group, pp. 1095–1099, 2017.View | DOI | Download Preprint (ext.) | arXiv
2017 | Journal Article | IST-REx-ID: 909 |
A. Akopyan and V. Vysotsky, “On the lengths of curves passing through boundary points of a planar convex shape,” The American Mathematical Monthly, vol. 124, no. 7. Mathematical Association of America, pp. 588–596, 2017.View | DOI | Download Submitted Version (ext.)